# SDR CA961216027

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 208
- Engine: Pwa PT6A114
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: NAS14782
- Condition: Pitted
- Location: Eng Mount
- Part time: 7,497 hours
- Component: 265102319
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE UPPER LEFT ATTACHMENT BOLT ON THE ENGINE MOUNT FOUND SEVERELY PITTED. THE BOLT WAS CORRODED THE COMPLETE LENGTH OF THE SHANK. NO CORROSION OF MOUNT. NO LUBE FOUND ON BOLTS WHEN REMOVED.
